MAUDE Adverse Event Report: Arthrex, Inc. LOW PROFILE LOCKING SCREW 3.5 MM X 26 MM; BONE FIXATION SCREW/PLATE

Arthrex, Inc. LOW PROFILE LOCKING SCREW 3.5 MM X 26 MM; BONE FIXATION SCREW/PLATE
Model Number LOW PROFILE LOCKING SCREW 3.5 MM X 26 MM
Medical Device Problem Code Incomplete or Inadequate Connection (4037)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 28th august 2026, it was reported by an arthrex employee via email that for an ar-8935l-26s, low profile locking screw, titanium, 3.5 x 26 mm, sterile, im, it failed to lock with the plate.This was detected during use in an unknown procedure on (b)(6) 2026.The procedure was completed successfully after confirming the attachment of the locking drill sleeve, a new screw of the same length was used to achieve locking.No significant surgery delay reported.No additional anesthesia administered to the patient.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
LOW PROFILE LOCKING SCREW 3.5 MM X 26 MM
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50731817
Report Number1220246-2026-04677
Device Sequence Number16098767
Product Code HWC
UDI-Device Identifier00888867050983
UDI-Public(01)00888867050983(11)241111(17)291031(10)15345389
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K143614
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLOW PROFILE LOCKING SCREW 3.5 MM X 26 MM
Device Catalogue NumberAR-8935L-26S
Device Lot Number15345389
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown